# SDR IPXA2018032627843

- Difficulty date: March 23, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 55,876 hours, 18,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EXIT THRESHOLD SIGN LIGHT INOPERATIVE.  R & R THE FUSE IN EMERGENCY LIGHTS POWER SUPPLY MODULE THAT GOES TO PIN 9 AND 10 AT CONNECTOR D20346 IAW SSM 33-51-01, AND WDM 33-51-11 PAGE 2. TESTED OK.
